# SDR AALA20070981

- Difficulty date: May 29, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - AISLE EMERGENCY LIGHTS AT RIGHT SEAT ROW 20 INOPERATIVE.  RESEATED PUSH BACK PIN IN CONNECTOR FOR AISLE EMERGENCY LIGHTS AT RIGHT SEAT ROW 20.   SYSTEM GROUND CHECKED NORMAL OPERATION.
